American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] William Richter. A conjecture of Gray and the $p$-th power map on $\Omega^2 S^{2np+1}$. Proc. Amer. Math. Soc. 142 (2014) 2151-2160.
Abstract, references, and article information
View Article: PDF

[2] Piotr Beben and Stephen Theriault. The Kahn-Priddy Theorem and the homotopy of the three-sphere. Proc. Amer. Math. Soc. 141 (2013) 711-723.
Abstract, references, and article information
View Article: PDF

[3] William Richter. Combinatorial proofs of the Lambda algebra basis and EHP sequence. Proc. Amer. Math. Soc. 137 (2009) 2471-2482. MR 2495284.
Abstract, references, and article information
View Article: PDF

[4] Hao Zhao and Xiangjun Wang. Combinatorial description of the homotopy groups of wedge of spheres. Proc. Amer. Math. Soc. 137 (2009) 371-380. MR 2439462.
Abstract, references, and article information
View Article: PDF

[5] Francisco-Javier Turiel. Polynomial maps and even dimensional spheres. Proc. Amer. Math. Soc. 135 (2007) 2665-2667. MR 2302590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] William Richter. The $H$-space squaring map on $\Omega\sp 3S\sp {4n+1}$ factors through the double suspension . Proc. Amer. Math. Soc. 123 (1995) 3889-3900. MR 1273520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] M. G. Barratt, F. Cohen, B. Gray, M. Mahowald and W. Richter. Two results on the $2$-local $EHP$ spectral sequence . Proc. Amer. Math. Soc. 123 (1995) 1257-1261. MR 1246514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] William M. Singer. On the action of Steenrod squares on polynomial algebras . Proc. Amer. Math. Soc. 111 (1991) 577-583. MR 1045150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Wên Hsiung Lin. Projectivity of the Whitehead product in spheres . Proc. Amer. Math. Soc. 110 (1990) 527-534. MR 1023352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Hal Sadofsky. Higher $p$-torsion in the $\beta$-family . Proc. Amer. Math. Soc. 108 (1990) 1063-1071. MR 994790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Mark Mahowald and Robert Thompson. Unstable compositions related to the image of $J$ . Proc. Amer. Math. Soc. 102 (1988) 431-436. MR 921012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1